The snail lemma for internal groupoids

Giuseppe Metere, Enrico M. Vitale, Sandra Mantovani

Risultato della ricerca: Article

Abstract

We establish a generalized form both of the Gabriel-Zisman exact sequence associated with a pointed functor between pointed groupoids, and of the Brown exact sequence associated with a fibration of pointed groupoids. Our generalization consists in replacing pointed groupoids with groupoids internal to a pointed regular category with reflexive coequalizers
Lingua originaleEnglish
pagine (da-a)1-34
Numero di pagine34
RivistaJournal of Algebra
Volume535
Stato di pubblicazionePublished - 2019

Fingerprint

Groupoids
Lemma
Internal
Exact Sequence
Fibration
Functor

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cita questo

Metere, G., Vitale, E. M., & Mantovani, S. (2019). The snail lemma for internal groupoids. Journal of Algebra, 535, 1-34.

The snail lemma for internal groupoids. / Metere, Giuseppe; Vitale, Enrico M.; Mantovani, Sandra.

In: Journal of Algebra, Vol. 535, 2019, pag. 1-34.

Risultato della ricerca: Article

Metere, G, Vitale, EM & Mantovani, S 2019, 'The snail lemma for internal groupoids', Journal of Algebra, vol. 535, pagg. 1-34.
Metere G, Vitale EM, Mantovani S. The snail lemma for internal groupoids. Journal of Algebra. 2019;535:1-34.
Metere, Giuseppe ; Vitale, Enrico M. ; Mantovani, Sandra. / The snail lemma for internal groupoids. In: Journal of Algebra. 2019 ; Vol. 535. pagg. 1-34.
@article{d65aef5ff0004446956cb4928d58ab56,
title = "The snail lemma for internal groupoids",
abstract = "We establish a generalized form both of the Gabriel-Zisman exact sequence associated with a pointed functor between pointed groupoids, and of the Brown exact sequence associated with a fibration of pointed groupoids. Our generalization consists in replacing pointed groupoids with groupoids internal to a pointed regular category with reflexive coequalizers",
author = "Giuseppe Metere and Vitale, {Enrico M.} and Sandra Mantovani",
year = "2019",
language = "English",
volume = "535",
pages = "1--34",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - The snail lemma for internal groupoids

AU - Metere, Giuseppe

AU - Vitale, Enrico M.

AU - Mantovani, Sandra

PY - 2019

Y1 - 2019

N2 - We establish a generalized form both of the Gabriel-Zisman exact sequence associated with a pointed functor between pointed groupoids, and of the Brown exact sequence associated with a fibration of pointed groupoids. Our generalization consists in replacing pointed groupoids with groupoids internal to a pointed regular category with reflexive coequalizers

AB - We establish a generalized form both of the Gabriel-Zisman exact sequence associated with a pointed functor between pointed groupoids, and of the Brown exact sequence associated with a fibration of pointed groupoids. Our generalization consists in replacing pointed groupoids with groupoids internal to a pointed regular category with reflexive coequalizers

UR - http://hdl.handle.net/10447/361924

M3 - Article

VL - 535

SP - 1

EP - 34

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -